# SDR DALA2019010700118

- Difficulty date: January 5, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 LOWER FLOOR BOARD OUTBD FRAME AT LT DOOR SILL IS CORRODED. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, FABRICATED REPAIR AND INSTALLED REF SRM AND DWG REV K. (0893090)
